# SDR FDEA201704221250

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 840-880
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL GOUGES FOUND ON THE SEAT TRACK CROWN AREA BETWEEN BS 840 - 880, RBL 26.  REPLACED THE SEAT TRACK IAW SRM 51-40-02 AND DRAWING 143N5106.
